# SDR DALA2017053004519

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,988 hours, 36,201 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Liner
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, HINGED PNL LINER HAS .375 INCH LONG CRACK ON OTBD EDGE NEAR CENTER FASTENER. REMOVED AREA DAMAGE AND REPAIR AREA IAW SRM 51-70-11 AND RESTORE FINISH.
